# SDR SWAA2021061673327

- Difficulty date: May 15, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 60,603 hours, 35,703 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FORWARD GALLEY DOOR UPPER FORWARD CUTOUT CORNER STUB FRAME FASTENER HOLE. LOCATED AT BS 291.5 PLUS 6.75 INCH. AND 3 INCH. ABOVE STR9R AT UPPER FUSELAGE. ; 2021-215622 / REPLACED STUB FRAME AND FASTENERS LOCATED ON BS 294.5 BETWEEN STR 7R TO STR 10R IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING # 141A8370 SHEET 2 REV. C; REPLACED STUB FRAME AND FASTENERS LOCATED ON BS 294.5 BETWEEN STR 7R TO STR 10R IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DRAWING # 141A8370 SHEET 2 REV. C COMPLETE RII INSPECTION
